@ddljohn-- Is she on any medications or supplements?
I'm a registered nurse and I work with cancer patients who are receiving chemotherapy and radiotherapy. Constant fatigue and nausea is one of the immediate side-effects of these treatments and generally last for several weeks even after the treatment is completed.
It's also a common side effect of many medications and sometimes supplements. Generally we doctors and nurses warn patients about the potential side effects before starting any medications and treatments. But not everyone reacts to medications in the same way. So even if your wife wasn't warned about any of the current medications she's on, or if fatigue and nausea is not listed as a common side effect, you could still be having these symptoms due to the medication.
The best thing to do in this case is to speak with your doctor to see if he or she can switch you to something else, or if a lower dose is necessary.